Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A relativistic polaron without cutoffs in two space dimensions


Author: Alan Sloan
Journal: Bull. Amer. Math. Soc. 78 (1972), 407-410
MSC (1970): Primary 81A18; Secondary 81A09, 81A19, 81A06
DOI: https://doi.org/10.1090/S0002-9904-1972-12920-3
MathSciNet review: 0297271
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Cannon, Quantum field theoretic properties of a model of Nelson: Domain and eigenvector stability for perturbed linear operators, J. Functional Analysis 8 (1971), 101-152. MR 293448
  • 2. J. Cook, The mathematics of second quantization, Trans. Amer. Math. Soc. 74 (1953), 222-245. MR 14, 825. MR 53784
  • 3. J. P. Eckmann, A model with persistent vacuum, Comm. Math. Phys. 18 (1970), 247-264. MR 272302
  • 4. L. Gross, Existence and uniqueness of physical ground states, Cornell University, Ithaca, New York, 1970 (preprint). MR 339722
  • 5. L. Gross, Relativistic polaron without cutoffs, Cornell University, Ithaca, New York, 1971 (preprint). MR 334746
  • 6. R. Høegh-Krohn, Asymptotic fields in some models of quantum field theory. III, J. Mathematical Phys. 11 (1970), 185-188. MR 41 #3035. MR 258388
  • 7. T. Kato, Perturbation theory for linear operators, Die Grundlehren der math. Wissenschaften, Band 132, Springer-Verlag, New York, 1966. MR 34 #3324. MR 203473
  • 8. E. Nelson, Interaction of nonrelativistic particles with a quantized scalar field, J. Mathematical Phys. 5 (1964), 1190-1197. MR 30 #5721. MR 175537

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 81A18, 81A09, 81A19, 81A06

Retrieve articles in all journals with MSC (1970): 81A18, 81A09, 81A19, 81A06


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12920-3

American Mathematical Society